MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Embolism (1829); Embolism/Embolus (4438)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that coil migrated to the renal vein.The target lesion was located in the ovarian vein.A 6mmx20cm interlock-35 was selected for use.During the procedure, the coil was deployed in the ovarian vein but migrated to the renal vein and had to be retrieved using alligator clips.The procedure was cancelled as the ovarian vein was too small.No further patient complications were reported.
 
Event or Problem Description
It was reported that coil migrated to the renal vein.The target lesion was located in the ovarian vein.A 6mmx20cm interlock-35 was selected for use.During the procedure, the coil was deployed in the ovarian vein but migrated to the renal vein and had to be retrieved using alligator clips.The procedure was cancelled as the ovarian vein was too small.No further patient complications were reported.It was further reported that the device was completely removed from the patient's body.The patient was stable post and the procedure will no longer be reschedule.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11206826
Report Number2134265-2021-00475
Device Sequence Number16989680
Product Code KRD
UDI-Device Identifier08714729793021
UDI-Public08714729793021
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0023405547
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;